# SDR CA000721002

- Difficulty date: June 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,851 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER DOOR HARD TO OPEN.ADJUSTED DOOR FORWARD, PUL IN LEVERS AND PUSH OUT STOP, AS PER AIRCRAFT MAINTENANCE MANUAL 52-11-02-820-801, CHECK SERVICEABLE.
